# SDR AALA20090611TUL06

- Difficulty date: June 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,409 hours, 35,094 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STOP FITTING.  REMOVED AND REPLACED STOP FITTING PER ESO 80174 CPN 5724144.
